# SDR AU001326

- Difficulty date: October 9, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: PCE41063
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE POWER TURBINE VANE ASSEMBLY BROKEN AND POWER TURBINEDISC DISLODGED.
